Skip to main content

Climate sensitive size-dependent survival in tropical trees Article uri icon

Complete Citation

  • Johnson, Daniel J., Needham, Jessica, Xu, Chonggang, Massoud, Elias C., Davies, Stuart J., Anderson-Teixeira, Kristina J., Bunyavejchewin, Sarayudh, Chambers, Jeffery Q., Chang-Yang, Chia-Hao, Chiang, Jyh-Min, Chuyong, George B., Condit, Richard S., Cordell, Susan, Fletcher, Christine, Giardina, Christian P., Giambelluca, Thomas W., Gunatilleke, Nimal, Gunatilleke, Savitri, Hsieh, Chang-Fu, Hubbell, Stephen, Inman-Narahari, Faith, Kassim, Abdul Rahman, Katabuchi, Masatoshi, Kenfack, David, Litton, Creighton M. et al. 2018. "Climate sensitive size-dependent survival in tropical trees." Nature Ecology & Evolution 2 (9):1436-1442. https://doi.org/10.1038/s41559-018-0626-z